MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR121SPEC02
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has an infection.It was also reported that the patient has tibial implant loosening.A revision surgery is planned to exchange the poly inserts and the tibial tray.Review of the device history record indicates the device was manufactured to specification.All sterilization requirements were met.
 
Event or Problem Description
It was reported that the patient has an infection.It was also reported that the patient has tibial implant loosening.A revision surgery is planned to exchange the poly inserts and the tibial tray.

Brand Name
ITOTAL G2
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key7147370
Report Number3004153240-2017-00288
Device Sequence Number1736953
Product Code JWH
UDI-Device IdentifierM572TCR121SPEC021
UDI-Public+M572TCR121SPEC021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2017
Device Model NumberTCR121SPEC02
Device Catalogue NumberTCR-121-SPEC
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR